Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243556] of Richard T. Durrett

Papers Published

  1. Durrett, R; Schmidt, D; Schweinsberg, J, A waiting time problem arising from the study of multi-stage carcinogenesis, The annals of applied probability : an official journal of the Institute of Mathematical Statistics, vol. 19 no. 2 (2009), pp. 676-718, ISSN 1050-5164 [MR2521885 (2010f:60243)], [doi]
    (last updated on 2017/12/11)

    Abstract:
    We consider the population genetics problem: how long does it take before some member of the population has m specified mutations? The case m = 2 is relevant to onset of cancer due to the inactivation of both copies of a tumor suppressor gene. Models for larger m are needed for colon cancer and other diseases where a sequence of mutations leads to cells with uncontrolled growth. © Institute of Mathematical Statistics, 2009.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320